Approximating a helix in finitely many dimensions
Annales de l'I.H.P. Probabilités et statistiques, Volume 28 (1992) no. 3, pp. 355-363.
@article{AIHPB_1992__28_3_355_0,
     author = {Talagrand, Michel},
     title = {Approximating a helix in finitely many dimensions},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     pages = {355--363},
     publisher = {Gauthier-Villars},
     volume = {28},
     number = {3},
     year = {1992},
     mrnumber = {1183990},
     zbl = {0790.46034},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1992__28_3_355_0/}
}
TY  - JOUR
AU  - Talagrand, Michel
TI  - Approximating a helix in finitely many dimensions
JO  - Annales de l'I.H.P. Probabilités et statistiques
PY  - 1992
SP  - 355
EP  - 363
VL  - 28
IS  - 3
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPB_1992__28_3_355_0/
LA  - en
ID  - AIHPB_1992__28_3_355_0
ER  - 
%0 Journal Article
%A Talagrand, Michel
%T Approximating a helix in finitely many dimensions
%J Annales de l'I.H.P. Probabilités et statistiques
%D 1992
%P 355-363
%V 28
%N 3
%I Gauthier-Villars
%U http://www.numdam.org/item/AIHPB_1992__28_3_355_0/
%G en
%F AIHPB_1992__28_3_355_0
Talagrand, Michel. Approximating a helix in finitely many dimensions. Annales de l'I.H.P. Probabilités et statistiques, Volume 28 (1992) no. 3, pp. 355-363. http://www.numdam.org/item/AIHPB_1992__28_3_355_0/

[1] P. Assouad, Plongements Lipschitziens dans Rn, Bull. Soc. Math. Fr., Vol. 111, 1983, pp. 429-448. | Numdam | MR | Zbl

[2] J.P. Kahane, Hélices et quasi-hélices, Adv. Math., Vol. 7 B, 1981, pp. 417-422. | MR | Zbl